MathSciNet Relay Station
MathSciNet bibliographic data
MR2906381 26E60 (26D07)
Gao, Shaoqin Inequalities for the Seiffert's means in terms of the identric mean. J. Math. Sci. Adv. Appl. 10 (2011), no. 1-2, 23–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement